# SDR SWI2025F01784

- Difficulty date: September 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME FS310 HAS CORROSION BETWEEN STR 26R - STR 26L.   REMOVED AND INSTALLED NEW LOWER FRAME SECTOR FS310 FROM STR 25R TO STR 23L IAW SRM 53-00-06-201-006-A01. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01.  LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
